# SDR QXEA2010030100140

- Difficulty date: February 24, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 21,629 hours, 15,922 cycles
- System (JASC): 5240 · Service Doors
- Part: Attach Angle
- Part number: SH670319861
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RFD - CORROSION FOUND ON GALLEY SERVICE DOOR MID CAP ATTACH ANGLE.  REMOVED AFT DOOR STOP FITTINGS AND LOWER SILL ANGLE.  ANGLE IS CORRODED BEYOND LIMITS.  INSTALLED NEW ANGLE AND HARDWARE.
